I have been taking Abilify 2mg for a countless number of years (10 maybe?) and am concerned about long-term side effects. Help!
While long term studies are infrequent, Abilify, like many other psych medications, has its side effects. For example, it can increase your blood sugar levels and your cholesterol levels. These should be monitored by your primary care doctor. There are other side effects many are very rare like tardive dyskinesia. For a complete read of side effects that are possible, but not necessarily go to: https://www.drugs.com/pro/abilify.html
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2010 • 1 answer
Posted 11 Nov 2011 • 1 answer
Posted 6 May 2013 • 5 answers
Posted 3 Jun 2013 • 2 answers
Posted 25 Jul 2016 • 1 answer